Saturday, August 13

My boyfriend ‘eats me rough-rough’ for over an hour after smoking weed and taking tramadol – Lady cries out on live radio {VIDEO}

Share this:
My boyfriend ?eats me rough-rough? for over an hour after smoking weed and taking tramadol - Lady cries out on live radio (video)

A lady has been seen in a viral video complaining about how her boyfriend handles her in bed after smoking weed and taking tramadol. 

According to the Ghanaian lady, her boyfriend sleeps with her aggressively after getting high on weed popularly called wee in local parlance and tramadol.

READ ALSO :

https://snowmediatv.com/2022/01/02/sunday-igbohos-lawyer-resign/

https://snowmediatv.com/2022/01/02/two-brothers-aged-12-and-14-drown-in-kwara-river/

https://snowmediatv.com/2022/01/02/married-women-abducted-in-fresh-kaduna-attack/

She said the situation is so alarming as she sometimes bleeds during the process and even worst, her boyfriend doesn’t stop until he ejaculates.

Her boyfriend who was sitting beside her during the interview session in the studios of Akoma FM, could not defend himself as he flashed smiles in between her statements instead.

Watch the video below……….

Kindly leave your comment, like and share this story:

FOR MORE INFOR, NEWS UPDATE AND LIVE STERAM JOIN US BELOW AND PLEASE HELP TO REACH 1K SUBSCRIBERS ON OUR YOUTUBE CHANNEL THANKS AND GOD BLESS

Share this:

Leave a Reply

Your email address will not be published.